# SDR C77A338852

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 7,532 hours, 4,398 cycles
- Engine: Ge CF348E5
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620813
- Part serial: 06073437
- Condition: Failed
- Location: Zone 200
- Part time: 2,990 hours, 1,722 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CAPTAINS PFD WENT BLANK TO RED X ON SCREEN FOLLOWED BY A STRONG ELECTRICAL BURNING ODOR AND LIGHT GRAY SMOKE COMING OUT OF CAPTAINS GASPER. SMOKE DISSIPATED WHEN PLANE LANDED.
